# SDR AALA202211072167

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 39,849 hours, 16,574 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH PLANE IN TRIM SELECTED AUTO PILOT A ABRUPT / VIOLENT HARD ROLL TO THE RIGHT 30 DEGREES AUTOPILOT DISCONNECTED. HAND FLOWN FOR 5 MIN, RETRIMMED, SELECTED A AGAIN ANOTHER ABRUPT HARD ROLL TO RIGHT AUTOPILOT DISCONNECT. AIRCRAFT AIR INTERRUPTED BACK TO PHX. EMERGENCY WAS NOT REQUIRED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
